MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JKLONG FLEX DRILL WITH SLEEVE; PROSTHESIS, SPORTS MED

ZIMMER BIOMET, INC. JKLONG FLEX DRILL WITH SLEEVE; PROSTHESIS, SPORTS MED
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the juggerknot drill with sleeve was thrown on the field and it was noticed that the sleeve looked stretched out.When it was reported that a good sleeve was found to use, the doctor used the drill from the first set and it ended up breaking off near the power drill end.No consequences or impact to the patient.
 
Additional Manufacturer Narrative
(b)(4) reported event was considered confirmed as the returned device had a sleeve bent and drill bit fractured.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
JKLONG FLEX DRILL WITH SLEEVE
Common Device Name
PROSTHESIS, SPORTS MED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10240349
Report Number0001825034-2020-02655
Device Sequence Number14346159
Product Code MBI
UDI-Device Identifier00880304928435
UDI-Public(01)00880304928435(17)250110(1
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K150768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2025
Device Model NumberN/A
Device Catalogue Number110016992
Device Lot Number140760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/25/2020
Supplement Date Received by Manufacturer09/23/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age30 YR